Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

On the global quotient structure of the space of twisted stable maps to a quotient stack


Authors: Dan Abramovich, Tom Graber, Martin Olsson and Hsian-Hua Tseng
Journal: J. Algebraic Geom. 16 (2007), 731-751
DOI: https://doi.org/10.1090/S1056-3911-07-00443-2
Published electronically: March 7, 2007
MathSciNet review: 2357688
Full-text PDF

Abstract | References | Additional Information

Abstract: Let ${\mathcal {X}}$ be a tame proper Deligne-Mumford stack of the form $[M/G]$ where $M$ is a scheme and $G$ is an algebraic group. We prove that the stack ${\mathcal {K}} _{g,n}({\mathcal {X}},d)$ of twisted stable maps is a quotient stack and can be embedded into a smooth Deligne-Mumford stack. When $G$ is finite, we give a more precise construction of ${\mathcal {K}}_{g,n}( {\mathcal {X}},d)$ using Hilbert schemes and admissible $G$-covers.


References [Enhancements On Off] (What's this?)

References


Additional Information

Dan Abramovich
Affiliation: Department of Mathematics, Brown University, 151 Thayer Street, Providence, Rhode Island 02912
MR Author ID: 309312
ORCID: 0000-0003-0719-0989
Email: abrmovic@math.brown.edu

Tom Graber
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720
Address at time of publication: Department of Mathematics, California Institute of Technology, Mathematics 253-37, Caltech, Pasadena, California 91125
Email: graber@caltech.edu

Martin Olsson
Affiliation: School of Mathematics, Institute for Advanced Study, 1 Einstein Drive, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, University of California, Berkeley, California 94720
MR Author ID: 718643
Email: molsson@math.utexas.edu

Hsian-Hua Tseng
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720
Address at time of publication: Department of Mathematics, University of British Columbia, 1984 Mathematics Road, Vancouver, B.C. V6T 1Z2, Canada
Email: hhtseng@math.ubc.ca

Received by editor(s): November 7, 2005
Received by editor(s) in revised form: November 24, 2005
Published electronically: March 7, 2007
Additional Notes: Research of the first author was partially supported by NSF grant DMS-0335501. Research of the second author was partially supported by NSF grant DMS-0301179 and an Alfred P. Sloan Research Fellowship. Research of the third author was partially supported by an NSF post-doctoral research fellowship.